Low density lipoprotein increased and Skin burning sensation - from FDA reports
Skin burning sensation is found among people with Low density lipoprotein increased, especially for people who are male, 60+ old, take medication Niaspan and have High density lipoprotein decreased. This review analyzes which people have Skin burning sensation with Low density lipoprotein increased. It is created by eHealthMe based on reports of 337 people who have Low density lipoprotein increased from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 18, 2017
337 people who have Low Density Lipoprotein Increased and Skin Burning Sensation are studied.
Number of reports submitted per year:
Gender of people who have Low Density Lipoprotein Increased and experience Skin Burning Sensation *:
- female: 47.13 %
- male: 52.87 %
Age of people who have Low Density Lipoprotein Increased and experience Skin Burning Sensation *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 1.12 %
- 30-39: 7.82 %
- 40-49: 25.14 %
- 50-59: 27.93 %
- 60+: 37.99 %
Top co-existing conditions for these people *:
- High Density Lipoprotein Decreased (170 people, 50.45%)
- High Blood Cholesterol (97 people, 28.78%)
- High Blood Pressure (14 people, 4.15%)
- Hypothyroidism (5 people, 1.48%)
- Gastroesophageal Reflux Disease (5 people, 1.48%)
Most common drugs for these people *:
- Niaspan (212 people, 62.91%)
- Aspirin (114 people, 33.83%)
- Simcor (93 people, 27.60%)
- Fish Oil (37 people, 10.98%)
- Lisinopril (32 people, 9.50%)
Top symptoms for these people *:
- Skin Blushing/flushing (212 people, 62.91%)
- Itching (87 people, 25.82%)
- Rashes (73 people, 21.66%)
- Paraesthesia (63 people, 18.69%)
- Feeling Hot (43 people, 12.76%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Skin burning sensation and Low density lipoprotein increased?
- Check symptoms - is your skin burning sensation caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeSkin burning sensation and Low density lipoprotein increased from FDA and eHealthMe reports
Low Density Lipoprotein Increased
Low density lipoprotein increased (cholesterol increased in blood) (latest reports from 17,440 Low density lipoprotein increased patients)
Skin Burning Sensation
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,864 Skin burning sensation patients).
Browse all symptoms of Low density lipoprotein increaseda b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Skin burning sensationSkin burning sensation
Other conditions that could case Skin burning sensationSkin burning sensation
What would happen?
Can you answer these questions?
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
Anyone ever had terrible skin burning from anything. I'm on synthroid I went back on lexapro and after the first pill started having burning. I can't sleep at all as its ores at night. I've lost weight and can't eat.
You may be interested in these reviews
I took Amox-Clav for about a four week period. I had two separate conditions seen by two different doctors. Each prescribed this drug, There was about a one week break between the two treatments. I have been off the meds now for about three weeks and am suffering from burning skin sensation. ...